I'm still having brain fog and my weight wont budge. Will it help? Will i feel jittery?
My doc just did the same dosage increase! Im curious as well. Just took my first dose couple hours ago. I'm watching this thread for some feed back:)
I recently had mine raised two weeks ago by the same dosage. I haven't noticed any difference yet, except I feel more tired which is the opposite of what i was expecting. Perhaps you can update us on how your next tsh result was. Did doctor raise your dosage again.
the same was done for me and it didn't help all that much. but they dropped me back to 50 and added liotyhroronine and I feel human for the first time in 20 years. the brain fog cleared the jitters never happened for me and the weight.. well that's going to be a few hard years in the gym. picked up 160 lbs thanks to doctors who thought I should eat less and that I was lazy. former bodybuilder so you can imagine my love for the weight
have them check your t 3 levels. my hmo did me a huge disservice. going to a private endocrinologist was the answer for me
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jan 2013 • 9 answers
Updated 2 Jun 2012 • 4 answers
Updated 21 May 2015 • 5 answers
Updated 17 Aug 2018 • 4 answers
Updated 30 Jan 2018 • 1 answer